Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 16, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 5, 2021, 3:34 PM EST. It took effect at Feb 5, 2021, 11:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2021, 3:34 PM EST (20:34 UTC)
- In effect from
- Feb 5, 2021, 11:00 PM EST
- Expired
- Feb 6, 2021, 6:22 PM EST
- In force
- 19 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
810 WHUS71 KOKX 052034 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 334 PM EST Fri Feb 5 2021 ANZ330-340-060945- /O.CAN.KOKX.SC.Y.0015.000000T0000Z-210205T2100Z/ /O.NEW.KOKX.SC.Y.0016.210206T0400Z-210206T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 334 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EST SATURDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Eastern Long Island Sound, and Peconic and Gardiners Bays. * WHEN...From 11 PM this evening to 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ335-338-345-060945- /O.EXB.KOKX.SC.Y.0015.210206T0400Z-210206T2100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 334 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SATURDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 2 feet expected. * WHERE...Western Long Island Sound, The Long Island south shore bays, and New York Harbor. * WHEN...From 11 PM this evening to 4 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-060945- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-210207T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 334 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
4 follow-up statements
083 WHUS71 KOKX 060316 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 1016 PM EST Fri Feb 5 2021 ANZ350-353-355-061630- /O.CON.KOKX.SC.Y.0015.000000T0000Z-210207T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1016 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-340-061630- /O.CON.KOKX.SC.Y.0016.210206T0400Z-210206T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 1016 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Eastern Long Island Sound, and Peconic and Gardiners Bays. * WHEN...Until 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ335-338-345-061630- /O.CON.KOKX.SC.Y.0015.210206T0400Z-210206T2100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 1016 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 2 feet expected. * WHERE...Western Long Island Sound, The Long Island south shore bays, and New York Harbor. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
124 WHUS71 KOKX 060915 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 415 AM EST Sat Feb 6 2021 ANZ350-353-355-062200- /O.CON.KOKX.SC.Y.0015.000000T0000Z-210207T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 415 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-340-062200- /O.CON.KOKX.SC.Y.0016.000000T0000Z-210206T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 415 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Eastern Long Island Sound, and Peconic and Gardiners Bays. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ335-338-345-062100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-210206T2100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 415 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Western Long Island Sound, The Long Island south shore bays, and New York Harbor. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
925 WHUS71 KOKX 062023 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 323 PM EST Sat Feb 6 2021 ANZ350-071000- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-210207T1100Z/ /O.NEW.KOKX.GL.W.0008.210207T1100Z-210207T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 323 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... * WHAT...For the Gale Warning, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...For the Gale Warning, from 6 AM to 6 PM EST Sunday. For the Small Craft Advisory, until 6 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ353-355-071000- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-210207T2300Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 323 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 feet. The strongest winds and highest seas are forecast this evening and then again on Sunday. * WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm. * WHEN...Until 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ335-338-345-071000- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-210207T2300Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 323 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt. The strongest winds will occur into this evening and then again on Sunday. * WHERE...Western Long Island Sound, The Long Island south shore bays, and New York Harbor. * WHEN...Until 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-340-071000- /O.EXT.KOKX.SC.Y.0016.000000T0000Z-210207T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 323 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt. The strongest winds will occur into this evening and then again on Sunday. * WHERE...Eastern Long Island Sound, and Peconic and Gardiners Bays. * WHEN...Until 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
605 WHUS71 KOKX 062322 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 622 PM EST Sat Feb 6 2021 ANZ335-338-345-071230- /O.CAN.KOKX.SC.Y.0015.000000T0000Z-210207T2300Z/ /O.NEW.KOKX.SC.Y.0017.210207T1100Z-210207T2300Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 622 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... * WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Western Long Island Sound, The Long Island south shore bays, and New York Harbor. * WHEN...From 6 AM to 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-340-071230- /O.CAN.KOKX.SC.Y.0016.000000T0000Z-210207T2300Z/ /O.EXB.KOKX.SC.Y.0015.210207T1100Z-210207T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 622 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Eastern Long Island Sound, and Peconic and Gardiners Bays. * WHEN...From 6 AM to 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-071230- /O.CON.KOKX.SC.Y.0015.000000T0000Z-210207T1100Z/ /O.CON.KOKX.GL.W.0008.210207T1100Z-210207T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 622 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... * WHAT...For the Gale Warning, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...For the Gale Warning, from 6 AM to 6 PM EST Sunday. For the Small Craft Advisory, until 6 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ353-355-071230- /O.CON.KOKX.SC.Y.0015.000000T0000Z-210207T2300Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 622 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm. * WHEN...Until 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 1:19 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 5, 1:19 PM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service New York NY
119 PM EST Fri Feb 5 2021
.SYNOPSIS...
A frontal system approaches today and crosses the region tonight.
High pressure briefly returns on Saturday. Low pressure will pass
east of the region on Sunday. A frontal system may impact the area
during middle of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Back edge of warm advection precipitation has passes to the east
of LI and SE CT. Otherwise, remaining mostly cloudy for the
afternoon ahead of an approaching cold with clearing toward
evening.
The winds will start to get more of a westerly component to it
as the afternoon progresses. A few gusts up to 20 mph across
eastern LI/SE CT with the passage of the low-level jet.
Temperatures should max out in the lower and middle 40s, with a
few upper 30s perhaps across far northern sections.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The frontal boundary should push through during the early evening as
a drier westerly flow in the vicinity of 10 mph or so takes shape in
at the surface / lower levels. This will lead to some partial
clearing from west to east during the evening hours courtesy of dry
and cold air advection, with partly cloudy to mostly clear skies
setting up for the overnight hours. Temperatures return to
seasonably cold levels with lows mainly in the middle 20s to around
30 for the city and the immediate coast, with mainly lower and
middle 20s elsewhere. A few locations across Western Orange county
could dip into the upper teens towards daybreak.
For Saturday weak high pressure slides just south of the area
providing a mostly sunny day and brisk conditions, with just a few
clouds near 5 kft. Temperatures should average near normal with
mainly middle and upper 30s to around 40 for daytime maximums. A few
gusts up to 20 mph or so on a W to WSW wind.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
An active wx pattern expected in the Long Term. The first sys is a
coastal low which emerges off of the Carolina Coast around 12Z Sun,
then deepens while tracking east of Cape Cod around 00Z Mon. This
low looks like a classic 4-8 inch snow maker, with amounts dependent
on the track. Right now, all of the modeling, except for the NAM,
are too far east to place these higher amounts across the cwa. There
is enough consensus however to increase snow chances to around 50
percent, and to introduce accums of up to 2 inches. A wwd trend
closer to the NAM will require an increase in amounts.
The area dries out Sun ngt and Mon. At the same time, an arctic
airmass will be setting up over cntrl Canada. This will set up a
general wly flow thru the week. With extensive snow cover from the
Plains, thru the Midwest and Ohio Valley, there will not be much
opportunity for airmass modification. The NBM may bee too warm thru
the week as a result.
A piece of energy will likely come thru on during the middle of the
week. There is some uncertainty with timing and intensity, with the
ECMWF slower and stronger. There is also some question as to whether
the warm sector will get in and be sufficient to produce rain or at
least a mix near the coasts. Chances for pcpn have been included Mon
ngt into Wed, even though there will not be wx thru that entire
period.
Fair and cold wx is then fcst for the rest of the week. Although the
NBM was still followed at this point, it may again be too warm,
especially if snow cover is in place.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A weakening cold front moves through early this evening.
MVFR conditions slowly improve this afternoon and evening across
area terminals. VFR condition then expected for the remainder
of the TAF period. Winds will shift to the west-southwest this
afternoon and evening around 10 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments are not anticipated through the TAF period.
.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday...VFR. W-SW winds G25kt.
.Sunday...Chance of MVFR or lower in snow.
.Monday...VFR.
.Tuesday...Chance of sub-VFR and mixed precipitation.
.Wednesday...Sub-VFR conditions possible in snow showers.
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
A south to southwest flow increases today leading to SCA conditions
on the ocean, with SCA conditions for a shorter duration for
the south shore and eastern bays of Long Island, along with NY
Harbor, and Eastern LI Sound. The western ocean may momentarily
drop below SCA criteria during this evening, otherwise by and
large the SCA conditions on the ocean and the near shore waters
will continue through the day Saturday. Conditions should then
briefly return to sub SCA Saturday night.
Low pressure will pass east of the waters on Sunday. This will
likely bring SCA conditions to the ocean zones. Seas on the ocean
gradually subside on Monday, then another system may bring winds and
seas briefly up to SCA levels Tuesday into Tuesday night.
&&
.HYDROLOGY...
No hydrologic impacts are anticipated through early next week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EST Saturday for ANZ350-353-
355.
Small Craft Advisory until 4 PM EST this afternoon for ANZ330-
340.
&&
SYNOPSIS...JMC/JE
NEAR TERM...JE/DW
SHORT TERM...JE
LONG TERM...JMC
AVIATION...Fig
MARINE...JMC/JE
HYDROLOGY...JMC/JEHazardous weather outlook, Feb 5, 3:31 PM EST, 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service New York NY 331 PM EST Fri Feb 5 2021 CTZ007>012-NJZ004-006-104>108-NYZ071>075-078>081-176>179-062045- Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London- Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 331 PM EST Fri Feb 5 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Low pressure will move off the coast during the second half of the weekend, and may come close enough to the area to bring an accumulating snowfall on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005-006-NJZ002-103-NYZ067>070-062045- Northern Fairfield-Northern New Haven-Western Passaic-Western Bergen- Orange-Putnam-Rockland-Northern Westchester- 331 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Low pressure will move off the coast during the second half of the weekend, and may come close enough to the area to bring an accumulating snowfall on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-062045- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 331 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:29 PM EST | Winter Storm Watch | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 13 hr |
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.